# SDR SWIA202163300

- Difficulty date: October 21, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING CORRODED F.S. 349.00 LOWER FRAME SEGMENT, FOUND  ONE EACH PREVIOUSLY MISDRILLED HOLE COMMON TO F.S.349.00 AND THE OUTBOARD FLANGE OF STR 26L.    (C CHECK RO 12/28/2021)   COMPLIED WITH MHIRJ REO 601R-53-21-3504 REV-A DATED: 2021-10-29.  COMPLETED SKYCARD 51-900-1003-SKY , 337 COMPLETED AND NO WEIGHT CHANGE. REFERENCE CONTINUE CARD FOR WORK PERFORMED.
